# SDR RAIA960128

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Location: Rt Pack
- Part time: 9,606 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7400 - RIGHT PACK VALVE FAULTED AND WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE THERMAL SWITCH.  OPERATIONAL CHECK GOOD.  (X)
